Feb 18, 2014
i always take my tb pills regularly and alays before breakfas but at different timing..i mean today at 10 am andtomorw at 2 pm...is there a dangerplease help..
Response from Dr. Young
While it's generally better to take your medications at the same part of the day, taking a single dose a few hours late simply won't be a problem.
Be well, BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- What Symptoms Of Herpes Do Men Show?
- What Parts Of The Body Are Affected By Chlamydia?
- What Can Cause Blisters On Vagina Besides Herpes?
- What Can A Man Do If He Thinks He Was Exposed To Hpv Genital Warts?
- What Are The Chances Of Getting Genital Herpes While Using A Condom?
- Symptoms Of Genital Herpes In The Mouth
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.